# SDR ASAA2018052324771

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 40,563 hours, 11,826 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018160
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78472002 FAN LUBE/INSP ON NR 1 ENG S/N 894549 FOUND ALL PLATFORMS HAD TORN/DAMAGED ELASTOMER SEALS OVER 38 INCHES. GROUNDED - YES. INSTALLED SERVICEABLE REPLACEMENT FAN BLADE PLATFORMS IN CONJUNCTION WITH IN PROGRESS NR 1 ENGINE FAN LUBE TASK CARD 78472002 UNDER W/O 414082.
